American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 67 found      Go to page: 1 2 3

[31] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] H. Turner Laquer. Invariant affine connections on symmetric spaces . Proc. Amer. Math. Soc. 115 (1992) 447-454. MR 1107273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] H. Turner Laquer. Invariant affine connections on Lie groups . Trans. Amer. Math. Soc. 331 (1992) 541-551. MR 1075384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[35] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Fabio Podestà. Projective structures on reductive homogeneous spaces . Proc. Amer. Math. Soc. 109 (1990) 1087-1096. MR 1013979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andreas Floer. Monopoles on asymptotically Euclidean 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 125-127. MR 866030.
Abstract, references, and article information   
View Article: PDF

[39] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] David J. Welsh. On the existence of complete parallel vector fields . Proc. Amer. Math. Soc. 97 (1986) 311-314. MR 835888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Final Arguments. CBMS Regional Conference Series in Mathematics 58 (1985) 85-90.
Book volume table of contents
View Article: PDF

[43] The Self-dual Yang--Mills Equations. CBMS Regional Conference Series in Mathematics 58 (1985) 39-46.
Book volume table of contents
View Article: PDF

[44] Introduction. CBMS Regional Conference Series in Mathematics 58 (1985) 1-16.
Book volume table of contents
View Article: PDF

[45] The Geometry of Connections. CBMS Regional Conference Series in Mathematics 58 (1985) 17-38.
Book volume table of contents
View Article: PDF

[46] Fundamental Results of K. Uhlenbeck. CBMS Regional Conference Series in Mathematics 58 (1985) 59-70.
Book volume table of contents
View Article: PDF

[47] Bochner-Weitzenb\"ock Formulas. CBMS Regional Conference Series in Mathematics 58 (1985) 93-97.
Book volume table of contents
View Article: PDF

[48] The Moduli Space. CBMS Regional Conference Series in Mathematics 58 (1985) 47-58.
Book volume table of contents
View Article: PDF

[49] H. Blaine Lawson Jr.. The Theory of Gauge Fields in Four Dimensions. CBMS Regional Conference Series in Mathematics 58 (1985) MR MR799712.
Book volume table of contents

[50] The Taubes Existence Theorem. CBMS Regional Conference Series in Mathematics 58 (1985) 71-84.
Book volume table of contents
View Article: PDF

[51] The Sobolev Embedding Theorems. CBMS Regional Conference Series in Mathematics 58 (1985) 91-92.
Book volume table of contents
View Article: PDF

[52] I. B. Penkov. A geometric approach to the linear Penrose transform . Trans. Amer. Math. Soc. 290 (1985) 555-575. MR 792811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yasuo Matsushita. Pseudo-Pontrjagin classes . Proc. Amer. Math. Soc. 93 (1985) 521-524. MR 774016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Michel Nguiffo Boyom and Georges Giraud. Uniqueness of torsion free connection on some invariant structures on Lie groups . Trans. Amer. Math. Soc. 280 (1983) 797-808. MR 716851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Matthew L. Ginsberg. Green's functions coupled to self-dual Maxwell fields . Proc. Amer. Math. Soc. 87 (1983) 137-143. MR 677249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Paul R. Dippolito. Universal bundles for deformations of asymmetric structures . Trans. Amer. Math. Soc. 271 (1982) 101-115. MR 648080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Andrzej Derdziński and A. Rigas. Unflat connections in $3$-sphere bundles over $S\sp{4}$ . Trans. Amer. Math. Soc. 265 (1981) 485-493. MR 610960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] David J. Eck. Gauge-natural bundles and generalized gauge theories. Memoirs of the AMS 33 (1981) MR 632164.
Book volume table of contents

[60] Hing Sun Luk. Affine connections and defining functions of real hypersurfaces in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 259 (1980) 579-588. MR 567098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 67 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia